HELP WITH SIDE EFFECT PLEASE!!!!!

Does Suboxone hurt teeth? Why does the film taste bad? Am I high on Suboxone? If you have side effects to buprenorphine, discuss them here.
Post Reply
User avatar
tracker17
One Month or More
One Month or More
Posts: 36
Joined: Thu May 03, 2018 11:52 pm
Location: Kentucky

HELP WITH SIDE EFFECT PLEASE!!!!!

Post by tracker17 » Fri Jun 15, 2018 7:21 pm

I have been on suboxone for over a month now and am doing great. I have not had any cravings to take pain meds at all!!! The big issue I am having is very tired feeling all day long. I am taking 8/2 mgs. I have even waited and took the pill in the afternoon and it still makes me very tired feeling in about an hour after taking it. I have read that some say subs make them feel like going out and doing something but for me it seems the opposite. Could it be that the brand of subs I am taking would cause this more than another? I do take Zoloft and Wellbutrin for mild depression and panic attacks. Does anyone have any input on this? I am doing so well on the subs and do not want to have to stop taking it because of the tiredness.

User avatar
Amy-Work In Progress
Moderator
Moderator
Posts: 4816
Joined: Thu Feb 23, 2012 2:42 am

Re: HELP WITH SIDE EFFECT PLEASE!!!!!

Post by Amy-Work In Progress » Sat Jun 16, 2018 1:55 am

There are a couple things you could try. First, you could take your dose an hour before bedtime. Then the tiredness would not bother you at all.

If you feel like you are taking too much for your system, you could try (after hopefully talking to your doctor) to drop by a mg or 2. You need to shoot for the sweet spot: no cravings, no withdrawal symptoms, fewer side effects. Please ask if you have other questions!

Amy
Done is better than perfect!

User avatar
Ashlee
Super-Duper Poster
Super-Duper Poster
Posts: 359
Joined: Thu Feb 15, 2018 12:28 pm

Re: HELP WITH SIDE EFFECT PLEASE!!!!!

Post by Ashlee » Sat Jun 16, 2018 2:54 pm

Hello, yes, I'm gonna have to agree with Amy on this one. Try reducing your dose by a few mgs & see how it makes you feel. Also, try taking it at night before bed! That way you can sleep off that tired feeling. Suboxone has a miraculously long half life of 36 hours. So it will still be in your system!

Amy- your comment made me chuckle for some reason, hahaha shoot for the sweet spot!!! That is awesome! :)


Ash
I may not have all what I want, but thank GOD I know how that I have all that I need.

User avatar
jennjenn
Moderator
Moderator
Posts: 3092
Joined: Mon Sep 15, 2014 6:15 pm
Location: Tennessee

Re: HELP WITH SIDE EFFECT PLEASE!!!!!

Post by jennjenn » Sat Jun 16, 2018 3:16 pm

Sometimes my medicine makes me sleepy too. The times that I notice it more than usual is when I’m relaxed, doesn’t matter if it’s in the middle of the day and there’s even times I’ll be feeling totally good and sit down for a min and I start falling asleep within just a couple minutes! What works for me, and I know it’s not ideal, but if I start getting sleepy I just immediately jump up and start doing something. It’s not the kind of tired that no matter what you’re doing you feel sluggish (at least mine isn’t like that), it only happens to me during times that I sit and get good and relaxed. I know ppl are going to think it’s normal life doing that but I don’t think it is because nobody can fall asleep or get sleepy that quick lol.

Picture this..... I’m mopping and running around watering plants not feeling the least bit sleepy or tired and sit down to take a drink of something and bam.... my eyes start closing. It’s really weird and I can only assume it’s maybe a side effect from the buprenorphine because I don’t take anything else and I never did it beforehand. Anyway when I start feeling like that, I immediately just stand bk up and go bk to doing something that requires just a little effort. I’m not saying to jump up and start mopping lol but maybe walk through your house or go on your porch for a min. Anything like that works for me.

This little trick may not help you, heck I could be just weird :) but it’s worth a try. Plus lowering your dose like the others said, I’m sure that would help more.
Jennifer

User avatar
tracker17
One Month or More
One Month or More
Posts: 36
Joined: Thu May 03, 2018 11:52 pm
Location: Kentucky

Re: HELP WITH SIDE EFFECT PLEASE!!!!!

Post by tracker17 » Sat Jun 16, 2018 4:44 pm

Amy-Work In Progress wrote:There are a couple things you could try. First, you could take your dose an hour before bedtime. Then the tiredness would not bother you at all.

If you feel like you are taking too much for your system, you could try (after hopefully talking to your doctor) to drop by a mg or 2. You need to shoot for the sweet spot: no cravings, no withdrawal symptoms, fewer side effects. Please ask if you have other questions!

Amy
Thanks for the suggestions. I usually take half at noon and the other half early evening. Do you think I should take it all at one time and do better??

User avatar
tracker17
One Month or More
One Month or More
Posts: 36
Joined: Thu May 03, 2018 11:52 pm
Location: Kentucky

Re: HELP WITH SIDE EFFECT PLEASE!!!!!

Post by tracker17 » Sat Jun 16, 2018 4:45 pm

jennjenn wrote:Sometimes my medicine makes me sleepy too. The times that I notice it more than usual is when I’m relaxed, doesn’t matter if it’s in the middle of the day and there’s even times I’ll be feeling totally good and sit down for a min and I start falling asleep within just a couple minutes! What works for me, and I know it’s not ideal, but if I start getting sleepy I just immediately jump up and start doing something. It’s not the kind of tired that no matter what you’re doing you feel sluggish (at least mine isn’t like that), it only happens to me during times that I sit and get good and relaxed. I know ppl are going to think it’s normal life doing that but I don’t think it is because nobody can fall asleep or get sleepy that quick lol.

Picture this..... I’m mopping and running around watering plants not feeling the least bit sleepy or tired and sit down to take a drink of something and bam.... my eyes start closing. It’s really weird and I can only assume it’s maybe a side effect from the buprenorphine because I don’t take anything else and I never did it beforehand. Anyway when I start feeling like that, I immediately just stand bk up and go bk to doing something that requires just a little effort. I’m not saying to jump up and start mopping lol but maybe walk through your house or go on your porch for a min. Anything like that works for me.

This little trick may not help you, heck I could be just weird :) but it’s worth a try. Plus lowering your dose like the others said, I’m sure that would help more.

Thanks for the help, I will try getting up and doing something and see if that helps me.

User avatar
Amy-Work In Progress
Moderator
Moderator
Posts: 4816
Joined: Thu Feb 23, 2012 2:42 am

Re: HELP WITH SIDE EFFECT PLEASE!!!!!

Post by Amy-Work In Progress » Sat Jun 16, 2018 10:18 pm

Yes, Tracker, I think you should try taking it all at once before bed and see how that works for you. I'm sure you'll figure it out with a little bit of trial and error.

Amy
Done is better than perfect!

Post Reply